# SDR WWMA9600109

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE GETTING READY TO TAXI, THE CARGO SMOKE LIGHT ILLUMINATED FOR A SECOND.  THE SMOKE TEST FUNCTION CHECKED GOOD.  MAINTENANCE REPLACED BOTH CARGO SMOKE DETECTORS.
